MathSciNet Relay Station
MathSciNet bibliographic data
MR234981 (38 #3293) 16.10
Sinha, Indranand On the radical of subrings of rings. Math. Student 34 1966 185–190 (1968).
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement